A Markov's theorem for extended welded braids and links

Damiani, C (2019) A Markov's theorem for extended welded braids and links. Osaka Journal of Mathematics, 56 (2). pp. 255-268. ISSN 0030-6126

Abstract

Metadata

Authors/Creators:
  • Damiani, C
Dates:
  • Published: April 2019
  • Accepted: 27 December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Apr 2019 14:56
Last Modified: 08 May 2019 14:27
Published Version: https://projecteuclid.org/euclid.ojm/1554278423
Status: Published
Publisher: Osaka University and Osaka City University, Departments of Mathematics
Related URLs:

Share / Export